# SDR ASAA2019082230452

- Difficulty date: August 22, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 40,850 hours, 12,103 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400758050
- Condition: Worn
- Location: Nr 1 Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING #1 ENG INLET INSP T/C # 78472000NL APPEARS WORN BY LOOSE FASTENER. GROUNDED - YES. REMOVED AND REPLACED #2 FAN DUCT PNL REF B737-800 AMM 72-23-07.
